My mom is in patient hospitalization due to having a nervous breakdown. What my sister has been really considere about is he confusion, exhaustion, disorganized thoughts, and slurring of words. My sister suspected she was abusing some type of substand and our hunce was right. My sister is housesitting basically and discovered a box of meds that are not in her name on top of the meds she is already taking which have been up until recently: Tramadol, Viibryd, Neurontin, Klonopin, Tramadol and Abiliby and a heart medicine, and remeron! From what I learned all of these conflict with the other and most of which are sedating I am so worried she will go into respitarory distress and diie untentenially in her sleep... fyi she has major OCD with panic attacks and Major Depression and her mom just passed away, she got a divorce about 2 yrs. ago, she lives alone, her and my sister fight daily, and her poor kitty which was the only thing she looked forward to seeing when she came home recently passed away. So she is definitely having a rough go of it but I can't watch her kill herself.